MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO LONG ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO LONG ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSR110006
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, before a navio tka procedure, the bur could not be inserted into the long attachment.They tried both ways just to make sure.It looks like the internal parts have shifted to block the entry.There was a delay of fewer than 30 minutes.It was swapped for its backup to proceed.No patient was involved at the moment.No other complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the navio long attachment part number 110006 intended for use in treatment was returned for evaluation.Nothing was identified visually that contributed to the reported problem.A functional evaluation was performed.The evaluation followed the long attachment performance verification.The reported problem was confirmed.The internal bearings are disintegrated causing an obstruction in the long attachment.A review of manufacturing records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints associated with the part with the failure modes "connection problem, break" and "connection problem - instrument", "damaged or broken component", "functional - loose" identified 76 similar events between (b)(6) 2017 to (b)(6) 2020.The most likely cause of this event is degradation/collapse of the long attachment internal bearings making insertion difficult or not possible.Further investigation into the reported failure is being conducted to determine if additional actions are required.

Brand Name
NAVIO LONG ATTACHMENT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key10784418
Report Number3010266064-2020-01954
Device Sequence Number3525796
Product Code OLO
UDI-Device Identifier00885556628607
UDI-Public00885556628607
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR110006
Device Catalogue NumberPFSR110006
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer03/01/2021
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1